As most of you know I started the chemo treatment on Friday. The staff explained to me that the effects ususally don't occur until 2-3 days after. I can now attest to this fact. I actually worked my 24 hour shift at FD yesterday (Saturday) and just felt fatigued, like had been swimming all day. Not much nausea except a slight amount at dinner time. However, as I left work this morning (Sunday) coming home at 8 am it began. I feel quite nauseated. I did begin taking the Compazene (for nausea) medications as the nursing staff recommended ahead of schedule last night and this morning. They cautioned me not to get behind. I have to drink 2 liters of water per day also. Unfortunately, I have to stay home from church today. I would not feel comfortable there today in this state. The other complication that I have to ask about, is I have had the hiccups since chemo. Quite annoying too.
So today, will be a slow day at home!